Discussions By Condition: Skin conditions

my friend has rashes and swollen feet going approximately two months. Medication is not helping.

Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • May 24, 2014
  • 00:01 AM

What do you think may be the cause of this? In my opinion the medication is not helping seeing the doctor or doctors are not particularly sure of what they are treating. The rashes and swollen legs have been with him for approximately two months. He was admitted in the hospital where all different test were done relating to all diseases and organs disfunction's; however, each of them came back negative.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?